Translator Disclaimer
2015 Singular and Fractional Integral Operators with Variable Kernels on the Weak Hardy Spaces
Hua Wang
Commun. Math. Anal. 18(1): 48-63 (2015).

Abstract

In this paper, by using the decomposition theorem for weak Hardy spaces, we will obtain the boundedness properties of some integral operators with variable kernels on these spaces, under some Dini type conditions imposed on the variable kernel $\Omega(x,z)$.

Citation

Download Citation

Hua Wang. "Singular and Fractional Integral Operators with Variable Kernels on the Weak Hardy Spaces." Commun. Math. Anal. 18 (1) 48 - 63, 2015.

Information

Published: 2015
First available in Project Euclid: 12 August 2015

zbMATH: 1321.42034
MathSciNet: MR3365173

Subjects:
Primary: 42B20, 42B30

Rights: Copyright © 2015 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.18 • No. 1 • 2015
Back to Top